Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Mapping hierarchy for dendrites

Seria
Rozprawy Matematyczne tom/nr w serii: 333 wydano: 1994
Zawartość
Warianty tytułu
Abstrakty
EN
Abstract
Let a family S of spaces and a class F of mappings between members of S be given. For two spaces X and Y in S we define $Y ≤_F X$ if there exists a surjection f ∈ F of X onto Y. We investigate the quasi-order $≤_F$ in the family of dendrites, where F is one of the following classes of mappings: retractions, monotone, open, confluent or weakly confluent mappings. In particular, we investigate minimal and maximal elements, chains and antichains in the quasi-order $≤_{F}$, and characterize spaces which can be mapped onto some universal dendrites under mappings belonging to the considered classes.
EN

CONTENTS
1. Introduction..................................................................5
2. Preliminaries................................................................6
3. Hierarchy of spaces.....................................................7
4. Dendrites.....................................................................9
5. Monotone and confluent mappings............................13
6. Open mappings ........................................................22
7. Problems ...................................................................51
References....................................................................51
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 333
Liczba stron
52
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CCCXXXIII
Daty
wydano
1994
otrzymano
1993-02-08
poprawiono
1993-07-06
Twórcy
  • Mathematical Institute, University of Wrocław, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
  • Mathematical Institute, University of Wrocław, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
autor
  • Institute of Mathematics, Pedagogical University, ul. Oleska 48, 45-951 Opole, Poland
Bibliografia
  • [1] R. D. Anderson and G. Choquet, A plane continuum no two of whose nondegenerate subcontinua are homeomorphic : an application of inverse limits, Proc. Amer. Math. Soc. 10 (1959), 347-353.
  • [2] R. H. Bing, Partitioning of a set, Bull. Amer. Math. Soc. 55 (1949), 1101-1110.
  • [3] R. H. Bing, Complementary domains of continuous curves, Fund. Math. 36 (1949), 306-318.
  • [4] R. H. Bing, Partitioning continuous curves, Bull. Amer. Math. Soc. 58 (1952), 536-556.
  • [5] K. Borsuk, On the topology of retracts, Ann. of Math. 48 (1947), 1082-1094.
  • [6] K. Borsuk, Concerning the classification of topological spaces from the stand-point of the theory of retracts, Fund. Math. 46 (1959), 321-330.
  • [7] J. J. Charatonik, Two invariants under continuity and the incomparability of fans, ibid. 53 (1964), 187-204.
  • [8] J. J. Charatonik, Confluent mappings and unicoherence of continua, ibid. 56 (1964), 213-220.
  • [9] J. J. Charatonik, On fans, Dissertationes Math. (Rozprawy Mat.) 54 (1967).
  • [10] J. J. Charatonik, Open mappings of universal dendrites, Bull. Acad. Polon. Sci. Sér. Sci. Math. 28 (1980), 489-494.
  • [11] J. J. Charatonik, Monotone mappings of universal dendrites, Topology Appl. 38 (1991), 163-187.
  • [12] J. J. Charatonik, Homeomorphisms of universal dendrites, Rend. Circ. Mat. Palermo, to appear.
  • [13] J. J. Charatonik and K. Omiljanowski, On light open mappings, in: Baku International Topological Conference Proceedings, Elm, Baku, 1989, 211-219.
  • [14] W. J. Charatonik and A. Dilks, On self-homeomorphic spaces, Topology Appl. 55 (1994), 215-238.
  • [15] C. A. Eberhart, J. B. Fugate and G. R. Gordh, Branchpoint covering theorems for confluent and weakly confluent maps, Proc. Amer. Math. Soc. 55 (1976), 409-415.
  • [16] R. Engelking, General Topology, PWN, Warszawa, 1977.
  • [17] H. M. Gehman, Concerning the subsets of a plane continuous curve, Ann. of Math. 27 (1925), 29-46.
  • [18] G. R. Gordh, Jr., and L. Lum, Monotone retracts and some characterizations of dendroids, Proc. Amer. Math. Soc. 59 (1976), 156-158.
  • [19] K. Kuratowski, Topology, Vol. I, Academic Press and PWN, 1966.
  • [20] K. Kuratowski, Topology, Vol. II, Academic Press and PWN, 1968.
  • [21] K. Kuratowski and A. Mostowski, Set Theory, North-Holland and PWN, 1976.
  • [22] K. Kuratowski et G. T. Whyburn, Sur les éléments cycliques et leurs applications, Fund. Math. 16 (1930), 305-331.
  • [23] L. Lum, A characterization of local connectivity in dendroids, in: Studies in Topology, Academic Press, New York, 1975, 331-338.
  • [24] T. Maćkowiak, The hereditary classes of mappings, Fund. Math. 97 (1977), 123-150.
  • [25] T. Maćkowiak, Continuous mappings on continua, Dissertationes Math. (Rozprawy Mat.) 158 (1979).
  • [26] K. Menger, Kurventheorie, Teubner, 1932.
  • [27] S. Miklos and P. Spyrou, Open retractions onto arcs, Questions Answers Gen. Topology 8 (1990), 449-456.
  • [28] E. E. Moise, Grille decompositions and convexification theorems, Bull. Amer. Math. Soc. 55 (1949), 1111-1121.
  • [29] E. E. Moise, A note of correction, Proc. Amer. Math. Soc. 2 (1951), 838.
  • [30] S. B. Nadler, Jr., Multicoherence techniques applied to inverse limits, Trans. Amer. Math. Soc. 157 (1971), 227-234.
  • [31] J. Nikiel, A characterization of dendroids with uncountably many end points in the classical sense, Houston J. Math. 9 (1983), 421-432.
  • [32] J. Nikiel, On Gehman dendroids, Glasnik Mat. 20 (40) (1985), 203-214.
  • [33] E. Puzio, Limit mappings and projections of inverse systems, Fund. Math. 80 (1973), 57-73.
  • [34] K. Sieklucki, On a family of power c consisting of ℜ-uncomparable dendrites, ibid. 46 (1959), 331-335.
  • [35] K. Sieklucki, The family of dendrites ℜ-ordered similarly to the segment, ibid. 50 (1961), 191-193.
  • [36] T. Ważewski, Sur les courbes de Jordan ne renfermant aucune courbe simple fermée de Jordan, Ann. Soc. Polon. Math. 2 (1923), 49-170.
  • [37] G. T. Whyburn, Analytic Topology, Amer. Math. Soc., 1942.
Języki publikacji
EN
Uwagi
1991 Mathematics Subject Classification: 54C10, 54F50.
Identyfikator YADDA
bwmeta1.element.zamlynska-eea5baf4-e92e-463d-a429-a0f6796efcba
Identyfikatory
ISSN
0012-3862
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.